Paper Title:
Chaotic Behavior of the Nonlinear (3+1)-Dimensional Burgers System
  Abstract

Based on the non-traveling wave solution and Rossler chaos system, chaotic soliton excitations are established for the nonlinear (3+1)-dimensional burgers system. The chaotic behavior and chaotic evolution of the system are investigated.

  Info
Periodical
Edited by
Honghua Tan
Pages
774-779
DOI
10.4028/www.scientific.net/AMM.29-32.774
Citation
Y. L. Ma, B. Q. Li, "Chaotic Behavior of the Nonlinear (3+1)-Dimensional Burgers System", Applied Mechanics and Materials, Vols. 29-32, pp. 774-779, 2010
Online since
August 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Qing Bao Ren, Song Hua Ma, Jian Ping Fang
Chapter 9: Methods and Algorithms of Research and Designing
Abstract:With the help of the symbolic computation system Maple and the mapping approach and a linear variable separation approach, a new family of...
831
Authors: Quan Zheng, Lei Fan, Guan Ying Sun
Chapter 1: Applied Mechanics, Fluid and Solid Mechanics
Abstract:In this paper, we study the numerical solution of one-dimensional Burgers equation with non-homogeneous Dirichlet boundary conditions. This...
15
Authors: Jia Chun Liu, Xiao Hui Qian
Chapter 11: Intelligent Algorithms and Applications
Abstract:In this paper, we present a new method for solving of the one dimensional Burgers equation, that is the space-time Chebyshev pseudospectral...
1075